Advertisement

Archiv der Mathematik

, Volume 79, Issue 3, pp 197–207 | Cite as

Diviseurs de Leibenson pour les classes de Hardy dans le cas convexe et en plusieurs variables

  • M. Grangé
Article
  • 27 Downloads

Abstract.

Let \( \Omega \) be a convex open subset of \( \mathbb{C}^n \) with \( {cal C}^2 \)-boundary, and let a be a point in \( \Omega \). We prove that for a holomorphic function belonging to the Hardy class \( H^{q}(\Omega) \), the Leibenson‚s divisors at the point a are also in that class.

Keywords

Open Subset Holomorphic Function Hardy Class Convex Open Subset 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • M. Grangé
    • 1
  1. 1.Mathématiques Pures de Bordeaux, Université Bordeaux I, 351 Cours de la Libération, F-33405 Talence, France,¶ e-mail: grange@math.u-bordeaux.frFrance

Personalised recommendations